Overcoming Eye Dirt That Is Like Piling Up And Looking Like Fine Lines?

Illustration of Overcoming Eye Dirt That Is Like Piling Up And Looking Like Fine Lines?
Illustration: Overcoming Eye Dirt That Is Like Piling Up And Looking Like Fine Lines? images.squarespace-cdn.com

good afternoon, u003cbr / u003eIn my eyes like there is dirt (dust) that does not disappear, even though I use liquid eye cleanser, I do not feel pain, vision is not disturbed, just sometimes I feel afraid the dirt will multiply, u003cbr / u003eThe shape of the dirt is like a “fine u003cbr / u003what do I need to do to get rid of the dirt? And is this dangerous? So far I think this is due to the use of unclean softlense. u003cbr / u003thank you

1 Answer:

Hello yini

Thank you for the question.

The appearance of shadows in the eyes resembling fine lines as you experience it may be a symptom of floaters. These floaters are not properly referred to as eye discharge. More often, this condition arises because of the release of the rear vitreus, tearing or detachment of the retina from adhesions, posterior uveitis, bleeding in the eyeball, to the side effects of treatment or surgery around the eye.

In addition to floaters, fine lines that appear to interfere with your vision may also be caused by other causes, such as pterygium, conjunctivitis, trichiasis, astigmatism, cataracts, asthenopia, psychological disorders, migraines, and so on.

You can check your condition directly to the doctor or eye doctor to be clear, whether your condition is really dangerous, or not. Depending on the cause, later the doctor can give you different treatments.

In the meantime, you should not just give your eyes carelessly anything. Just keep your eyes from entering foreign objects and not fatigue, such as by wearing protective glasses when outdoors, limiting long distance driving, and also limiting excessive use of gadgets.

Hope this helps ...

: by

Related Question

Dizziness In Pregnancy Enters 8 Months?

Dizziness In Pregnancy Enters 8 Months?

(1 year ago)

I want to ask why I feel dizzy even though I eat regularly and always drink pregnant milk for health and maintain nutrition during pregnancy, but this is so dizzy that I almost fai... Read more

The Allergic Face Recurred After Stopping Taking Medication?

The Allergic Face Recurred After Stopping Taking Medication?

(1 year ago)

3 Last week, my face became inflamed after wearing a homemade honey mask, then I took it to a dermatologist at a hospital. I was given a Mefurosan ointment and oral medication for ... Read more

Pain In The Larynx?

Pain In The Larynx?

(1 year ago)

met afternoon, my husband when melan (food or swallowed saliva) often feel pain in the larynx. please the solution... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *